International Journal of Mathematics and Mathematical Sciences
Volume 6 (1983), Issue 1, Pages 41-58

Translation planes of dimension two and characteristic two

N. L. Johnson1 and T. G. Ostrom2

1Department of Mathematics, University of Iowa, Iowa City 52242, Iowa, USA
2Department of Pure and Applied Mathematics, Washington State University, Pullman 99164, Washington, USA

Received 4 January 1982

Copyright © 1983 N. L. Johnson and T. G. Ostrom. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This article discusses translation planes of dimension two and characteristic two. Let G be a subgroup of the linear translation complement of such a plane π. The nature of G and its possible action on π are investigated. This continues previous work of the authors. It is shown that no new groups occur.